# SDR SIMA31817

- Difficulty date: October 16, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S5411020000400
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING PHASE 2 INSPECTION, MAINTENANCE REPORTED THE RIGHT ENGINE W MOUNT CHAFED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE W MOUNT IAW JIC 54-11-61-RAI-10000-004.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
